Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What could be the reason for pain and frequent urination, abdominal pain ?

Its been 24 days since the first day of my cycle and for the past day I have been experiencing pain and frequent urination , abdominal pain like cramps, and a little bit of spotting. What could this mean?
Asked On : Mon, 28 Mar 2011
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to health care magic.
You are currently suffering from UTI. So need to do a routine urine exam and have to take proper medicine.
Drink plenty of water and maintain proper hygiene.
Be well.

For more detailed suggestion,you mail
Answered: Mon, 28 Mar 2011
I find this answer helpful
  User's Response
Hi dear
Welcome to HealthcareMagic.
You could be having urinary tract infection.Please visit your Gynecologist and get an urinalysis done.
Did you have unprotected sex after your last menstrual period? If so please check for pregnancy and go ahead with any further plan of treatment.
Take care.
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor